# SDR CKSA96083

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND OUTBOARD AILERON INBOARD LOWER SKIN DAMAGED.  REPAIRED LOWER SKIN IAW AIA EA DWG 22486161 SKETCH NR AIA/E/2249, TASK NR 80134, CORROSION CARD NR 111R-0551.
